Tracy (berryberrythis) wrote in menstrual_cups,
Tracy
berryberrythis
menstrual_cups

New user Diva cup

Hello all. I am a new user to menstrual cups and decided to go with the Diva cup as it was in my local co-op. Anyway, I began using it yesterday and all was well until I read on their site that using any topical creams for yeast infections while using the Diva cup may compromise the silicone and to replace it. I JUST bought this and prior to getting my period I was prescribed an ointment for a minor yeast infection. I had the cup in and just put a small amount on and not really touching the cup.
Has anyone experienced problems while using a menstrual cup and using an ointment/topical cream? As soon as I read about that I took it out and washed it and discontinued use for now. I guess I am just finding it hard to believe my brand new cup is ruined because it *possibly* got some ointment on it at its base. How would I be able to see if it was compromised? It looks and feels  perfectly fine to me. Any advice or insight is appreciated, thanks :)
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments